Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 83, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2016, 8:01 PM MDT for Torrance County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2016, 8:01 PM MDT (02:01 UTC)
- Expired
- Jun 6, 2016, 8:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Torrance County, NM
The radar
The Albuquerque radar (KABX), 123 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 3802 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
924
WUUS55 KABQ 070201
SVRABQ
NMC057-070245-
/O.NEW.KABQ.SV.W.0083.160607T0201Z-160607T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
801 PM MDT MON JUN 6 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 845 PM MDT
* AT 801 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
CEDARVALE...OR 16 MILES NORTHWEST OF CORONA...AND IS
DRIFTING TO THE SOUTH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CEDARVALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3453 10585 3454 10568 3435 10559 3434 10588
TIME...MOT...LOC 0201Z 349DEG 2KT 3446 10573
HAIL...1.00IN
WIND...60MPH
$$
502 follow-up statements
235
WWUS55 KABQ 070218
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
818 PM MDT MON JUN 6 2016
NMC057-070245-
/O.CON.KABQ.SV.W.0083.000000T0000Z-160607T0245Z/
TORRANCE-
818 PM MDT MON JUN 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN TORRANCE COUNTY...
AT 818 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
CEDARVALE...OR 16 MILES NORTHWEST OF CORONA...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN TORRANCE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3452 10577 3452 10568 3442 10563 3441 10582
TIME...MOT...LOC 0218Z 348DEG 3KT 3446 10573
HAIL...1.00IN
WIND...60MPH
$$
50756
WWUS55 KABQ 070236
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
836 PM MDT MON JUN 6 2016
NMC057-070246-
/O.EXP.KABQ.SV.W.0083.000000T0000Z-160607T0245Z/
TORRANCE-
836 PM MDT MON JUN 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TORRANCE COUNTY
WILL EXPIRE AT 845 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ALBUQUERQUE.
LAT...LON 3452 10577 3452 10568 3442 10563 3441 10582
TIME...MOT...LOC 0234Z 349DEG 2KT 3446 10573
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:57 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 6, 5:57 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 557 PM MDT MON JUN 6 2016 .AVIATION... 00Z TAF CYCLE Another active evening and most likely overnight expected. The main TS/SH action after 03/04z will be found across the eastern plains. TCC and eventually ROW are likely to be impacted but a band or cluster of storms. Near term...AEG/ABQ and to lesser extent SAF would be impacted. Gusty outflow wind and brief/localized heavy rain would be the main impacts there. Some models indicate low cig/vis restrictions at LVS so included that late night due to the pattern. Outflow boundaries will also be long distance ones rest of today...thus look for erratic wind directions and speeds through the eve. A little drier for TUES with main activity along and east of ctrl mtn chain. SAF/AEG/ABQ could also be impacted by some SH/TS tmrw afternoon but didnt indicate that at this time. 50 && .PREV DISCUSSION...330 PM MDT MON JUN 6 2016... .SYNOPSIS... An area of low pressure over Nevada will slowly track east southeast through the middle of the week while subtropical high pressure over the far eastern Pacific and Old Mexico steadily loses strength. Moisture will be readily available for showers and thunderstorms across all but far western New Mexico through this evening, but drier air will begin infiltrating farther into western parts of the state Tuesday and into some central areas on Wednesday. The focus for shower and thunderstorm development will be over the mountains of northern and central New Mexico with storms also being concentrated over the northeast to east central plains this evening. Temperatures will rise a few degrees above normal in western and central New Mexico on Tuesday with the warmer than average readings spreading into eastern portions of the state Wednesday. && .DISCUSSION... Flow aloft over NM and the greater American Southwest is fairly light with an extension of the subtropical ridge over the state and a weak cut-off low over NV. At the surface a southerly fetch is keeping moist dewpoints intact over the eastern half of NM with drier air nosing into far western parts of the state. Storms have initiated over the broader higher terrain ranges, exhibiting a northwest to southeast motion with stronger cells focusing to the lee of the Sangre de Cristos. A few higher resolution models indicate organized convective clusters or an MCS developing into the northeast plains and propagating into the east central plains and diminishing by the early morning hours. This seems very plausible given current steering flow aloft and inflow from south southeast along with favorable instability profiles, so tonight's forecast was built around this scenario. Into Tuesday, the low over NV shifts eastward into UT and weakens into an open wave while drier air aloft continues to seep into western NM. Some cells are still expected to ignite over the continental divide Tuesday afternoon, but they would likely be on the drier side, producing mostly virga or little measurable rainfall. The central mountain chain would consequently be the focal point for stronger storms, especially the Sangres. Steering flow would alter a bit more from the west northwest, and while a few multicellular clusters might sustain themselves into the plains Tuesday evening, the overall organization is expected to be less than tonight. On Wednesday the remnants of the upper low would work into Colorado and northeastern NM, but drier air would entrain into central areas. While much of the forecast area will have sufficient moisture and instability for a stray storm or two, the overall number of storms will be fewer than days past. Temperatures will rise 5 to 10 degrees above normal Wednesday afternoon. By Thursday, a gradual northward seepage of moisture is expected as the remnants of the upper low becomes lost in a general weakness of the ridge. The moisture will be sufficient for the higher terrain to see an uptick in storm coverage Thursday, but the increase is expected to be much more noticeable into Friday and Saturday. Moisture is impressive on Saturday per the GFS as a deep low begins developing over the Pacific Northwest and the ridge shifting over eastern NM and west TX. This would squeeze a ribbon of healthy PWATS of 0.75 to near 1.0 inch into much of NM. How long the moisture stays will be the million dollar question, as the GFS kicks the low eastward across the state, drawing dry air into NM by Sunday and Monday. In contrast, the European model retains a much slower track of the Pacific low, keeping a conveyor belt of moisture incoming into NM for a few more days. 52 && .FIRE WEATHER... Another active thunderstorm day underway...with spotty wetting rains expected. Better potential for storm organization this evening over northeast New Mexico than yesterday...with improved inflow and slightly higher surface dewpoint temperatures across the eastern plains likely able to sustain a southward progression overnight. Convection closer to the Continental Divide will likely be of the dry variety...with gusty and erratic winds. West of the Continental Divide this afternoon...hot...very dry and unstable conditions exist once again thanks to a ridge of high pressure shifting east into New Mexico. The ridge will be positioned directly over the state Tuesday...with dry air filtering in behind it and moving beyond the Continental Divide to near the Rio Grande Valley by afternoon. Hot...very dry and unstable conditions will once again prevail on the dry side... with continued chances for storms and wetting rain generally over the central mountain chain and northeast. Dry air will continue to penetrate further eastward on Wednesday beyond the central mountain chain...with any convection along/west of the central mountain chain likely being dry. A weak Pacific trough will move overhead by Thursday and generate a round of daytime heating triggered...and likely dry...convection. Dryness trends will begin to reverse Thursday night into Friday as a Monsoon-like pattern develops with the upper high to the east and a deepening west coast trough allowing for northward moisture transport from over northern Mexico and far west Texas. Decent coverage of wetting rain is looking increasingly likely for Fri-Sat with some potential to extend into early next week if the 12z ECMWF depiction of a slower and lower closed upper low progression is correct versus the more progressive GFS solution. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 6, 5:10 AM MDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 510 AM MDT MON JUN 6 2016 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 510 AM MDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WORK WEEK AND INTO THIS COMING WEEKEND...FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY THEN ACROSS THE WESTERN AND NORTHERN MOUNTAINS FROM WEDNESDAY ON. A FEW STORMS MAY BE STRONG WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING WILL BE A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 40
In the hours before
Local storm report, Jun 6, 5:49 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 11 W CLINES CORNERS 35.01N 105.86W
06/06/2016 M1.75 INCH TORRANCE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601307
CMLSpecial weather statement, Jun 6, 6:05 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 605 PM MDT MON JUN 6 2016 NMZ519-521-070030- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 605 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND NORTHEASTERN VALENCIA COUNTIES UNTIL 630 PM MDT... AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR THE SOUTH VALLEY NORTHWARD TO RIO RANCHO...MOVING SOUTHEAST AT 18 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALBUQUERQUE...SOUTHWESTERN RIO RANCHO...LOS LUNAS...VALENCIA... CORRALES...LOS RANCHOS DE ALBUQUERQUE...BOSQUE FARMS... PARADISE HILLS...VENTANA RANCH AND SANDIA HEIGHTS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 173. INTERSTATE 25 BETWEEN MILE MARKERS 204 AND 235. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS COLE SPRING PICNIC AREA...RIO GRANDE NATURE CENTER...AND PETROGLYPH NATIONAL MONUMENT. && LAT...LON 3494 10702 3528 10680 3518 10635 3473 10657 TIME...MOT...LOC 0004Z 325DEG 22KT 3504 10677 50
Special weather statement, Jun 6, 6:11 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 PM MDT MON JUN 6 2016
NMZ523-070100-
CENTRAL HIGHLANDS-
611 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE COUNTY
UNTIL 700 PM MDT...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CLINES CORNERS...OR 28
MILES NORTHWEST OF VAUGHN...MOVING SOUTHWEST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLINES CORNERS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 217 AND 232.
HIGHWAY 285 BETWEEN MILE MARKERS 225 AND 250.
&&
LAT...LON 3464 10540 3477 10571 3478 10571 3483 10577
3484 10577 3486 10580 3489 10579 3506 10565
3498 10534
TIME...MOT...LOC 0010Z 034DEG 9KT 3491 10554
50Special weather statement, Jun 6, 6:27 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT MON JUN 6 2016
NMZ522-523-070100-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-
627 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TORRANCE COUNTY
UNTIL 700 PM MDT...
AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CEDARVALE...OR 20 MILES
NORTHWEST OF CORONA...MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
TORRANCE COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3445 10595 3460 10594 3463 10564 3443 10558
3440 10589
TIME...MOT...LOC 0027Z 010DEG 26KT 3448 10582
CLSpecial weather statement, Jun 6, 7:30 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
730 PM MDT MON JUN 6 2016
NMZ519-070200-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
730 PM MDT MON JUN 6 2016
...STRONG OUTFLOW WINDS FROM WEAKENING SHOWERS...
AT 726 PM MDT...WEAKENING SHOWERS AND THUNDERSTORMS NOW SOUTH AND
EAST OF ALBUQUERQUE WILL CONTINUE TO GENERATE STRONG WINDS...GUSTING
BETWEEN 45 AND 60 MPH...ACROSS MUCH OF THE ALBUQUERQUE METRO AREA
UNTIL SOMETIME BETWEEN 8 AND 830 PM MDT WHEN THEY SHOULD BEGIN TO
DIMINISH. AREAS OF BLOWING DUST WILL ALSO LIKELY BE KICKED UP BY THE
STRONG WINDS.
LOCATIONS IMPACTED INCLUDE...
ALBUQUERQUE...LOS RANCHOS DE ALBUQUERQUE...BOSQUE FARMS...
ISLETA PUEBLO...SOUTH VALLEY...RIO GRANDE NATURE CENTER...
NORTH VALLEY...PAJARITO AND CARNUEL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 149 AND 169.
INTERSTATE 25 BETWEEN MILE MARKERS 206 AND 229.
LAT...LON 3514 10681 3514 10648 3511 10649 3510 10648
3507 10648 3507 10646 3485 10646 3485 10681
TIME...MOT...LOC 0126Z 180DEG 0KT 3500 10664
43Special weather statement, Jun 6, 7:48 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
748 PM MDT MON JUN 6 2016
NMZ523-070230-
CENTRAL HIGHLANDS-
748 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TORRANCE COUNTY
UNTIL 830 PM MDT...
AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF CEDARVALE...OR 18 MILES
NORTHWEST OF CORONA...MOVING SOUTHEAST AT 5 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CEDARVALE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3443 10585 3459 10576 3454 10546 3432 10558
3433 10560 3431 10563 3431 10566
TIME...MOT...LOC 0148Z 292DEG 4KT 3449 10573
43The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jun 6, 6:11 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Jun 6, 6:11 PM MDT | Special Weather Statement | ABQ | Torrance | 49 min |
| Jun 6, 6:27 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Jun 6, 6:31 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Jun 6, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 48 min |
| Jun 6, 6:49 PM MDT | Tornado Warning | ABQ | Torrance | 26 min |
| Jun 6, 7:13 PM MDT | Tornado Warning | ABQ | Torrance | 14 min |
| Jun 6, 7:24 PM MDT | Flash Flood Warning | ABQ | Torrance | 2 hr |
| Jun 6, 7:30 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jun 6, 7:48 PM MDT | Special Weather Statement | ABQ | Torrance | 42 min |
| Jun 6, 7:51 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 114 min |
| Jun 6, 8:07 PM MDT | Flash Flood Warning | ABQ | Torrance | 113 min |
| Jun 6, 8:32 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jun 7, 12:36 AM MDT | Special Weather Statement | ABQ | 24 min | |
| Jun 7, 1:01 AM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Jun 7, 2:52 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jun 7, 2:54 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Jun 7, 3:19 PM MDT | Special Weather Statement | ABQ | San Miguel | 41 min |
| Jun 7, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Jun 7, 4:02 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jun 7, 4:04 PM MDT | Special Weather Statement | ABQ | Valencia | 26 min |
| Jun 7, 4:29 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Jun 7, 4:52 PM MDT | Special Weather Statement | ABQ | Union | 38 min |
| Jun 7, 5:07 PM MDT | Special Weather Statement | ABQ | San Miguel | 38 min |
| Jun 7, 5:36 PM MDT | Special Weather Statement | ABQ | San Miguel | 39 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.